advertisement
Question
Posted by: Monica Smit | 2011-06-06

Nausea and vomiting

Although I am sticking to a bland diet I still suffer from nausea and vomiting. I am taking medication for liver cancer and have done so for 8 years with no occurrence of nausea and vomiting. I was diagnosed with stomach ulcers a few months back and have kept to a bland diet but still suffer from incidents of vomiting and feeling really ill. I have seen my doctor and a nutritionist but with no improvement.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Monica
I trust that you have also received medical treatment for your ulcers (for example a proton pump inhibitor such as Zantac or Losec)? If not please return to your medical doctor and let him/her know that you are still suffering from nausea and vomiting. Your medications may have to be changed or adjusted. A follow-up visit to the nutritionist may also be necessary to determine if you need to adjust your diet to compensate for the vomiting. It is very important to seek medical assistance if you are not improving, because being nauseous and having to vomit for long periods can deplete your body of nutrients and can contribute to you feeling so poorly.
Please contact the dr ASAP
Holding thumbs for you that you will soon feel better
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-06-06

Dear Monica
I trust that you have also received medical treatment for your ulcers (for example a proton pump inhibitor such as Zantac or Losec)? If not please return to your medical doctor and let him/her know that you are still suffering from nausea and vomiting. Your medications may have to be changed or adjusted. A follow-up visit to the nutritionist may also be necessary to determine if you need to adjust your diet to compensate for the vomiting. It is very important to seek medical assistance if you are not improving, because being nauseous and having to vomit for long periods can deplete your body of nutrients and can contribute to you feeling so poorly.
Please contact the dr ASAP
Holding thumbs for you that you will soon feel better
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement